Results 1 to 4 of 4
Help with my Clonazepam taper
  1. #1
    Aquashift is offline Member
    Join Date
    Jun 2014
    Posts
    62

    Exclamation Help with my Clonazepam taper

    Hello all, greetings!
    I have been posting updates on my Suboxone taper plan on the suboxone forum. They have a wonderful taper plan there that I am following: 25% decrease every 4 days..
    Its been working so well that I decided to look to see if there was a benzodiazepine long taper method that was tried and true..
    I cant seem to find one.
    Can someone tell me of a good long-term slow taper plan for clonazepam?
    I have been on Benzos for almost half my life!
    I would love to taper down or off completely.

    Please keep in mind I cannot switch benzos for the.taper: I'm stuck with 1mg tablets of clonazepam.
    So far, on my own ive been able to taper down from 3mgs clonazepam/day to 1.75mgs/day. It took me 3 months to do it, and now I guess you could say Im stuck.
    Any help would be much appreciated!
    Aquashift

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    You need to see a doctor to do this. First of all you need to be on an anti-seizure medication when you begin your taper. The only other thing I can say is to keep tapering as you have been. Benzo's w/d is worse than H w/d. And where you may not die from H, you can die from benzo w/d. Check out the Ashton Manual. Slow, slow slow is the route to get off the K-pins. What I would do is finish up the Sub. taper and then tackle the benzo.

    Peace,

    Iloerose

  3. #3
    Aquashift is offline Member
    Join Date
    Jun 2014
    Posts
    62

    Default

    Thanks for replying,
    I am aware of the dangers of benzo withdrawal. I've withdrawn a few times cold turkey, once on accident.
    I took lexepro while tapering off clonazepam, when my old psychiatrist wanted me off completely in 1 month!
    I bought the mortar and pestle, the syringes, and the graduated cylinders are coming in the mail.
    I will just be decreasing the dose by no more than 2%.
    I was wondering if anyone had any tips for me.
    Thanks again,
    Aquashift

    Quote Originally Posted by iloerose View Post
    You need to see a doctor to do this. First of all you need to be on an anti-seizure medication when you begin your taper. The only other thing I can say is to keep tapering as you have been. Benzo's w/d is worse than H w/d. And where you may not die from H, you can die from benzo w/d. Check out the Ashton Manual. Slow, slow slow is the route to get off the K-pins. What I would do is finish up the Sub. taper and then tackle the benzo.

    Peace,

    Iloerose

  4. #4
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,926

    Default

    Not much more. You know as well as I do there are no comfort meds for benzo w/d that are reliable. You can try serene theanine. Good Luck your taper.

    Peace,

    Iloerose

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22